# SDR SWAA2022032979990

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-37; AFT PIT STA747-767; RBL22; WL157; INTERCOSTAL HAS CORROSION ON BOTH SURFACES OF UPPER FLANGE / [01] REMOVED DAMAGE INTERCOSTAL IAW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 IS COMPLETE;[03] EVALUATED ALLOWABLE LIMITS:100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1;[04] VERIFIED NEW INTERCOSTAL (SPLICE) P/N 146A7505 -12 TAG # WN13933 IAW DWG 146A7502-;[05] RECEIVED FROM BACK SHOP SUPPORT CLIP W/O 43210-1600-0001;[06] VERIFIED STEPS 3 - 5;[07] VERIFIED STEPS 1; 2; 3; 4; 5 AND 6;[08] OK GIVEN TO INSTALL REPAIR PARTS;[09] VERIFIED ALL REPAIR PARTS;[10] LOCATED AND DRILL HOLES ON INTERCOSTAL (SPLICE) AND SUPPORT CLIP IAW SRM 51-40-05-0G-0 AND DWG 146A1310;[11] VERIFIED STEP 10 IS COMPLETE;[12] OK GIVEN TO APPLY PROTECTIVE FINISHES TO REPAIR PARTS;[13] VERIFIED STEPS 10 AND 11 LOCATED AND DRILL HOLES ON INTERCOSTAL (SPLICE) AND SUPPORT CLIP;[14] APPLIED ALODINE AND PRIMER ON SUPPORT CLIP IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[15] VERIFIED STEP 14 IS COMPLETE;[16] OK GIVEN TO INSTALL REPAIR PARTS;[17] VERIFIED STEPS 14 AND 15;[18] INSTALLED INTERCOSTAL AND CLIP IAW SRM 51-40-02-0G-0 AND DWG146A7500REV:-;[19] VERIFIED STEP 18 IS COMPLETE;[20] VERIFIED STEPS 18 AND 19;[21] OK GIVEN TO APPLY CIC;[22] APPLIED CIC ON INTERCOSTAL AND CLIP IAW AMM 51-21-91-620-802;[23] VERIFIED JOB IS COMPLETE;[24] VERIFIED STEPS 22-23
